The derived category of complex periodic K-theory localized at an odd prime

Irakli Patchkoria*

*Corresponding author for this work

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We prove that for an odd prime p, the derived category D(KU_(p))
of the p-local complex periodic K-theory spectrum KU_(p) is triangulated equivalent to the derived category of its homotopy ring pi_*KU_(p). This implies that if p is an odd prime, the triangulated category D(KU_(p)) is algebraic.
Original languageEnglish
Pages (from-to)392-435
Number of pages43
JournalAdvances in Mathematics
Volume309
Early online date16 Feb 2017
DOIs
Publication statusPublished - 17 Mar 2017

Keywords

  • Derivator
  • Model category
  • K-theory
  • Module spectrum
  • Stable model category
  • Triangulated category

Fingerprint Dive into the research topics of 'The derived category of complex periodic K-theory localized at an odd prime'. Together they form a unique fingerprint.

Cite this